Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Legendrian knots, transverse knots and combinatorial Floer homology

Peter Ozsváth, Zoltán Szabó and Dylan Thurston

Geometry & Topology 12 (2008) 941–980
Abstract

Using the combinatorial approach to knot Floer homology, we define an invariant for Legendrian knots (or links) in the three-sphere, with values in knot Floer homology. This invariant can also be used to construct an invariant of transverse knots.

Keywords
Legendrian knots, Floer homology
Mathematical Subject Classification 2000
Primary: 53D12, 57R17, 57R58
Secondary: 57M25
References
Publication
Received: 21 February 2007
Revised: 5 January 2008
Accepted: 13 February 2008
Published: 12 May 2008
Proposed: Yasha Eliashberg
Seconded: Tom Mrowka, John Morgan
Authors
Peter Ozsváth
Department of Mathematics
Columbia University
New York, NY 10027
Zoltán Szabó
Department of Mathematics
Princeton University
Princeton, New Jersey 08544
Dylan Thurston
Department of Mathematics, Barnard College
Columbia University
New York, NY 10027